# SDR COMA0060731

- Difficulty date: September 8, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N776CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 3,890 hours, 4,041 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX606481
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 3,902 hours, 4,053 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING, WHEN LANDING GEAR SELECTED DOWN.  REPLACED HYRAULIC PUMP 3A.
